# SDR AALA2019013109021

- Difficulty date: January 23, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 60,178 hours, 22,465 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472190204
- Condition: Corroded
- Location: Frame 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOORBEAM AT FRAME 64 AND STRINGER 24L.  REPLACED THE FLOORBEAM IAW SRM 51-72-11.
